uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Count data regression using series expansions with applications
1997 (English)In: Journal of applied econometrics (Chichester, England), ISSN 0883-7252, E-ISSN 1099-1255, Vol. 12, 203-223 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 12, 203-223 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:uu:diva-290371OAI: oai:DiVA.org:uu-290371DiVA: diva2:925079
Available from: 2016-04-29 Created: 2016-04-29 Last updated: 2016-04-29

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Johansson, Per
In the same journal
Journal of applied econometrics (Chichester, England)
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 4 hits
ReferencesLink to record
Permanent link

Direct link